Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Amenable group actions on the integers; an independence result


Author: Matthew Foreman
Journal: Bull. Amer. Math. Soc. 21 (1989), 237-240
MSC (1985): Primary 38D35, 60B99; Secondary 43A07
DOI: https://doi.org/10.1090/S0273-0979-1989-15815-1
MathSciNet review: 998197
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B] S. Banach, Sur le problème de la mesure, Fund. Math. 4 (1923), 7-33.
  • [B-L] J. Baumgartner and R. Laver, Iterated perfect set forcing, Annals of Math. Logic 17 (1979), 271-288. MR 556894
  • [C] C. Chou, The exact cardinality of the set of invariant means on a group, Proc. Amer. Math. Soc. (1976), 103-106. MR 394036
  • [D] V. G. Drinfield, Solution of the Banach-Ruziewicz problem on S, Functional Anal. Appl. 18 (1984), 77-78.
  • [K] S. Krasa, Non-uniqueness of invariant means for amenable group actions, Monatsh. Math. 100 (1985), 121-125. MR 809116
  • [Ku] K. Kunen, Set Theory: an introduction to independence proofs, Elsevier, North-Holland, 1980, New York. MR 597342
  • [M] R. Mckenzie, private correspondence.
  • [M1] G. Margulis, Some remarks on invariant means, Monatsh. Math. 90 (1980), 233-235. MR 596890
  • [M2] G. Margulis, Finitely additive invariant measures on Euclidean spaces, J. Ergodic Theory and Dynamical Systems 2 no. 3 (1982), 383-396. MR 721730
  • [R-T] J. Rosenblatt and M. Talagrand, Differential types of invariant means, J. London Math. Soc. 24 (1981), 525-532. MR 635883
  • [S] D. Sullivan, For n > 3, there is only one finitely additive rotationally invariant measure on the n-sphere defined on all Lebesgue measurable sets, Bull. Amer. Math. Soc. (N.S.) 4 (1981), 121-123. MR 590825
  • [Y] Z. Yang, Action of amenable groups and uniqueness of invariant means (to appear). MR 1105654

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 38D35, 60B99, 43A07

Retrieve articles in all journals with MSC (1985): 38D35, 60B99, 43A07


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1989-15815-1

American Mathematical Society